# SDR HALA2018101600501

- Difficulty date: October 14, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N214HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08157
- Aircraft time: 702 hours, 139 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Condition: Dented
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPEN - DURING NR 1 ENG BIRD STRIKE INSPECTION FOUND DENT ON NOSE COWL LIP AT APPROX 2 O'CLOCK POSITION. FWD LOOKING AFT. REPAIR IN WORK.
